Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/246402
Title: Процесс разрешения для не сохраняющих длину функторов на свободных от контекста грамматиках
Authors: Велесько, С. Е.
Issue Date: 1996
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1996. – № 2. – С. 52-58.
Abstract: The article deals with the question of equality of context-free grammars. On the basis of definition of derivative trees and analizing of functors a question of surjectivity of the two grammars is being out and proven. This fact eduals to their equality
URI: https://elib.bsu.by/handle/123456789/246402
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1996, №2 (май)

Files in This Item:
File Description SizeFormat 
52-58.pdf288,35 kBAdobe PDFView/Open
Show full item record Google Scholar


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.